Themistocles M. Rassias
Themistocles M. Rassias
Professor of Mathematics
Dirección de correo verificada de math.ntua.gr - Página principal
Título
Citado por
Citado por
Año
On the stability of the linear mapping in Banach spaces
TM Rassias
Proceedings of the American Mathematical Society 72 (2), 297-300, 1978
33461978
Stability of functional equations in several variables
DH Hyers, G Isac, T Rassias
Springer Science & Business Media, 2012
19862012
On the stability of functional equations and a problem of Ulam
TM Rassias
Acta Applicandae Mathematica 62 (1), 23-130, 2000
7362000
Topics in polynomials: extremal problems, inequalities, zeros
TM Rassias
World Scientific, 1994
714*1994
On the stability of functional equations in Banach spaces
TM Rassias
Journal of Mathematical Analysis and Applications 251 (1), 264-284, 2000
6332000
Approximate homomorphisms
DH Hyers, TM Rassias
Aequationes mathematicae 44 (2-3), 125-153, 1992
6201992
On the behavior of mappings which do not satisfy Hyers-Ulam stability
TM Rassias, P Šemrl
Proceedings of the American Mathematical Society, 989-993, 1992
5241992
Some aspects of variational inequalities
MA Noor, KI Noor, TM Rassias
Journal of Computational and Applied mathematics 47 (3), 285-312, 1993
4311993
Functional equations, inequalities and applications
TM Rassias
Kluwer Academic Publishers, 2003
4122003
Stability of ψ-additive mappings: applications to nonlinear analysis
G Isac, TM Rassias
International Journal of Mathematics and Mathematical Sciences 19, 1996
4101996
The problem of SM Ulam for approximately multiplicative mappings
TM Rassias
Journal of Mathematical Analysis and Applications 246 (2), 352-378, 2000
3472000
Topics in nonlinear analysis & applications
DH Hyers, G Isac, TM Rassias
World Scientific, 1997
3141997
Ostrowski type inequalities and applications in numerical integration
SS Dragomir, TM Rassias, I Aleksanova
Kluwer Academic, 2002
2742002
On the Hyers-Ulam stability of linear mappings
TM Rassias, P Semrl
Journal of Mathematical Analysis and Applications 173 (2), 325-338, 1993
2621993
On a modified Hyers-Ulam sequence
TM Rassias
Journal of mathematical analysis and applications 158 (1), 106-113, 1991
2521991
On the Hyers-Ulam stability of ψ-additive mappings
G Isac, TM Rassias
Journal of Approximation Theory 72 (2), 131-137, 1993
2471993
On the stability of the quadratic functional equation and its applications
TM Rassias
Studia Univ. Babes-Bolyai 43 (3), 89-124, 1998
2211998
Stability of functional equations in non-Archimedean spaces
MS Moslehian, TM Rassias
Applicable Analysis and Discrete Mathematics, 325-334, 2007
2202007
Approximately convex functions
DH Hyers, G Isac, TM Rassias
Stability of Functional Equations in Several Variables, 166-179, 1998
2081998
On the way of weight coefficient and research for the Hilbert-type inequalities
B Yang, TM Rassias
Mathematical Inequalities and Applications 6, 625-658, 2003
2042003
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20